Volume 4, Issue 1 (March 2005)                   JIRSS 2005, 4(1): 21-34 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ahsanullah M. Record Range of Uniform Distribution. JIRSS. 2005; 4 (1) :21-34
URL: http://jirss.irstat.ir/article-1-123-en.html
Abstract:   (9683 Views)
We consider a sequence of independent and identicaly distributed (iid) random variables with absolutely continuous distribution function F(x) and probability density function (pdf) f(x). Let Rnl be the largest observation after observing nth record and R(ns) be the smallest observation after observing the nth record. Then we say Wnr = Rnl− R(ns), n > 1, as the nth record range. We will consider some distributional properties of Wnr when f(x) = 1.
Full-Text [PDF 155 kb]   (3311 Downloads)    

Received: 2011/10/22 | Accepted: 2015/09/12 | Published: 2005/03/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society